Differential and Integral Equations

Oscillatory solutions and rotatory solutions for a periodically forced Liénard system

Tadayuki Hara and Jitsuro Sugie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a necessary and sufficient condition for all solutions of a periodically forced Liénard system to be oscillatory. This paper also deals with the question when all trajectories keep on rotating around the origin. Several examples and global phase portraits are given to illustrate our results.

Article information

Source
Differential Integral Equations, Volume 10, Number 4 (1997), 717-738.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438638

Mathematical Reviews number (MathSciNet)
MR1741769

Zentralblatt MATH identifier
0894.34027

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 34C15: Nonlinear oscillations, coupled oscillators

Citation

Sugie, Jitsuro; Hara, Tadayuki. Oscillatory solutions and rotatory solutions for a periodically forced Liénard system. Differential Integral Equations 10 (1997), no. 4, 717--738. https://projecteuclid.org/euclid.die/1367438638


Export citation